Surgical management of elephantiasis of male genitalia

Ollapallil, JJ and Watters, David 1995, Surgical management of elephantiasis of male genitalia, British Journal of Urology, vol. 76, no. 2, pp. 213-215, doi: 10.1111/j.1464-410X.1995.tb07677.x.

Title Surgical management of elephantiasis of male genitalia
Author(s) Ollapallil, JJ
Watters, DavidORCID iD for Watters, David
Journal name British Journal of Urology
Volume number 76
Issue number 2
Start page 213
End page 215
Total pages 3
Publisher Wiley
Place of publication London, Eng.
Publication date 1995-08
ISSN 0007-1331
Keyword(s) Adult
Elephantiasis, Filarial
Genital Diseases, Male
Middle Aged
Patient Satisfaction
Surgical Flaps
Treatment Outcome
Language eng
DOI 10.1111/j.1464-410X.1995.tb07677.x
HERDC Research category CN.1 Other journal article
Copyright notice ©1995, Wiley
Persistent URL

Document type: Journal Article
Collections: Faculty of Health
School of Medicine
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in TR Web of Science
Scopus Citation Count Cited 19 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 95 Abstract Views  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 14:05:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact